Article

Annals of the Institute of Statistical Mathematics

, Volume 31, Issue 1, pp 145-155

Maximum likelihood estimation of Hawkes' self-exciting point processes

  • T. Ozaki

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

A maximum likelihood estimation procedure of Hawkes' self-exciting point process model is proposed with explicit presentations of the log-likelihood of the model and its gradient and Hessian. A simulation method of the process is also presented. Some numerical results are given.